• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Not been on plan this week :o(

#1
I haven't been on plan this week have just been feeling really poop this wk due to my back and having to take co-codimol.

I dont know exactly what I've done to start with the pain was in my lower back with pain shooting down my left leg, now the pain seems to either be in my bum cheek or in my hip I'm not 100% what is going on either way the pills aren't working with the pain!!

I have decided I will stop taking the pills an just go back to normal pain killers as I can afford to take more time off and I really don't like the co-codimol, I have had a huge headache all week!! I will be back on plan as of Monday so hopefully all the weight I have gained this week will be off within the 1st couple of days as I haven't been drink anywhere near what I do on plan.

Hope every1 is doing well!! See you all on Monday ?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hey hun sorry your been feeling rough. I'm no doctor but it sounds a lot like u have sciatica or at least damaged a sciatic nerve. I know this because I have the same problem. I'm a hairdresser and standing on my feet all day. And when ur standing all day u develop bad posture. Especially if ur overweight. This then was putting pressure on my sciatic nerve on one side ( as u tend to bear the load to one side ). Anyway, like you, I first had co-codamol 30/500's but they were no good on their own so the doc gave me voltarol diclofenic to take along with them and hey presto...pain free while I'm standing all day. So maybe be worthwhile going to the doc again. It's such a horrible type of pain. U just want someone to punch u in the leg and make it go numb just to get some pain relief lol. :-( so def go back and have a chat with the doc. The voltarol really made a difference for me. Hope that helps chick xxx

Sent from my iPhone using MiniMins
 
#3
i head straight for the volterol when i get sciatica. it sounds like it to me. get to the docs.
 


Similar threads